Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equipartition of interval partitions and an application to number theory

Authors: Karma Dajani and Adam Fieldsteel
Journal: Proc. Amer. Math. Soc. 129 (2001), 3453-3460
MSC (1991): Primary 11Kxx, 28Dxx
Published electronically: June 27, 2001
MathSciNet review: 1860476
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We give wider application and simpler proofs of results describing the rate at which the digits of one number-theoretic expansion determine those of another. The proofs are based on general measure-theoretic covering arguments and not on the dynamics of specific maps.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11Kxx, 28Dxx

Retrieve articles in all journals with MSC (1991): 11Kxx, 28Dxx

Additional Information

Karma Dajani
Affiliation: Department of Mathematics, Utrecht University, 3508TA Utrecht, The Netherlands

Adam Fieldsteel
Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459

Keywords: Entropy, ergodic, continued fraction, number-theoretic fibered map
Received by editor(s): March 8, 2000
Published electronically: June 27, 2001
Additional Notes: The first author was partially supported by NWO grant no. 61-449
We wish to thank Ethan Coven for useful observations.
Communicated by: Michael Handel
Article copyright: © Copyright 2001 American Mathematical Society